# SDR VNAA9912003

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 8160121
- Condition: Failed
- Location: Starter/Gen
- Part time: 9,311 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE FLIGHT CREW EXPERIENCED A LEFT HAND GENERATOR FAILURE.  THE CREW ABORTED TAKEOFF AND EXITED THE RUNWAY.  THE CREW PERFORMED THE QUICK REFERENCE PROCEDURES AND ATTEMPTED ANOTHER TAKEOFF.  THE FLIGHT TOOK OFF WITHOUT FURTHER INCIDENT.
